Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Dizziness, nausea, chest pains, edema. BP, heart rate, liver enzymes elevated. Indications? Cause of symptoms?

I m a 51 year old female who has been extremely dizzy, nauseated, having chest pains, and edema . My BP has been elevated even though I m on medicaiton for it, and my heart rate has elevated 20 points per minute. I went to the doctor for this and my EKG is abnormal , showing a block and an extra beat, and my liver function tests are elevated. My glucose is normal, as is my CBT . My bad cholesterol is high, my good cholesteral not as bad, and my liver function tests are elevated . I have an appointment with a Gastro to look into that, a nuclear stress test and ultrasound of my heart scheduled, and they have a Neuro scheduled (I also have PTC) to see if that s the cause of the dizziness and edema. I m concerned about all these tests and what could it mean? should I be scared?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
liver pathology alone can cause elevated liver enzymes,nausea,edema(advance stage),dizziness and upper abdominal screening to rule out liver diseases is important....
alternatively cardiac illness can cause edema,elevated liver enzymes and hence cardiac status should be properly evaluated.....
another thing is medication side effects.....some anti
hypertensive drugs cause edema and GI upset....
wish you good health...
Answered: Sat, 27 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor